Feedback on Nexium Side Effects and Usage, page 64
Nexium Side Effects
If you’ve used Nexium, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Rash on both cheeks
I went to the doctor for heartburn and she gave me nexium to take. After two days I began to have rashes on both of my cheeks so I stopped. It has been 4 days I believe and it still haven’t gone away yet. It gets red at times especially when my body temperature goes up. How long does it take the rashes to go away? I’m worry it won’t, I’ve never had this before on my cheeks and I really just want them gone.
AskDocWeb: How long it takes the rashes to go away depends on the cause. You will need to consult with your doctor to determine that. It may or may not be related.
Gaining and losing weight
Nexium I used for gerd 40 mg. Worked great. But I gained 30 pounds! Used it for 8 months noticed sore hips and thighs when I walk and blurred vision. I quit it over a week ago and immediatly started to lose the extra weight like 7 pounds already. I’m so happy. I did start taking Otc Prilosec because gerd came back, and only 20mg seems to work good.
i have Barretts, just been diagnosed on 1st Apr 2015 (no joke) 🙂 i get pains in my back, only with radiate up to my left shoulder, i was on 30mg of Lansoprazol, but they were not working, so i am on 40mg of Nexium once daily. tbh it’s not working, and i get bleeding gums in the morning, and sometimes at night, i have been using a mouthwash but it doesnt do anything, i am thinking of asking my GI doc if i can increase to 80mg a day, strangely enough the symptoms of the pain are worse during the day, i’m ok at night laying down!? it’s not excrutiating just annoying…
I’ve put on weight
I’ve been on a 7 day course OF NEXIUM HP7, I’m on my last day thank the lord as I had all of the common side effects… Now, I feel like I’ve put on weight, not necessarily a lot but increased in body fat percentage.. I don’t feel as toned especially in my love handle area… Would this be from the medication?
AskDocWeb: That’s something that is often difficult to determine. Some of the weight gain you hear about from those who use proton pump inhibitors is likely due to being able to eat again without pain or discomfort. However, an increase in weight is listed as one of the possible side effects of Nexium although it is uncommon (0.1% to 1%).
How long does it take to leave my system
Doc gave me Nexium for my gerd. As soon as I started it I immediately started feeling depressed, moody, tired, stomach aches… I am not a depressed person. On day 4 is when it hit me the worst!!! I started feeling nausea, diarrhea, fast heart beat, very very bad depressions, I was shaking, my muscles in my face were spasing, was hard to talk, I was having panic attacks, and was super tense and nervous.
It’s now been 3 days since I took the Nexium (will never touch it again) and I’m still feeling depressed from it. I’ve been up and down. I also have barley eaten anything since. Please tell me this will go away. I don’t want to be depressed anymore and I want to go back to my normal life. How long does it take to leave my system for good? I wasn’t even on it very long. I did call my doc and told her about my side effects. I have a 4 year child and can’t be like this anymore.
AskDocWeb: Compared to many drugs Nexium leaves the system pretty quick. After 12 hours there is not enough left to have any effect on the body. Please note that one of the reasons for discussing this with your doctor is that the underlying condition may still require treatment. Other ailments may also be discovered.
Report – 58 – 59 – 60 – 61 – 62 – 63 –
Last Page 64
If you find this page useful share it with others. Use the form below to ask a question about side effects or share your experience with Nexium. Please note that all addresses are held confidential.
The following advertisement helps pay for the cost of publishing this information:
Drug Test got you worried? CLICK HERE